Friday, April 24, 2009

They aren't helping... are they??

I started taking my pills more than a month ago. I didn't feel like they were really working. It's not that I had any adverse reaction, I just wasn't sure that the pills were doing what they were supposed to be doing. I was only on a 10mg dose, after all.

Then I ran out of pills and could not afford to get my refill. 

Five days later, I was having heart palpitations. I got sick and wasn't feeling well, and when my hubs had to go to work, I was almost in tears. I didn't want to be alone, I didn't want him to go to work, I was emotional and my heart was acting funny. What if something was wrong with me?!?! (knocking on wood)

My hubby was sweet. "What happened the last time your heart did this??" he asked me.

I went to the ER... and what did they do? They told me that I was having a panic attack. So what was my hubs advice?? Get some sleep. lol

He called in late to work so I could nap and get some rest. When I awoke, I realized how silly I was being. My heart was feeling better, and I was calm. I suddenly realized how emotional I was, and the idea of it made me even more emotional!!! When my hubs got home from work, I went back to sleep. 

The next day, my hubs scrounged up enough money to go get my pills.

I'll say, that lil 10mg has sure been helping. :) 

And now, when I went to my follow up, my Dr. wants to know if I want to up my dose to 20mg.

Do I... WHAT??

I just got used to the idea of being on them at all. And they seem to be working at 10mg. Can they work better at 20mg? Or do I just not fix something that isn't seeming broken?? I'm so lost...

Anyway - the drugs are slowly working their way back into my system, and until then, I'm still palpitating and stressing. Praying it works soon! :)


  1. Stick with it! You know what's best for you and if you think they are working the way they are, leave it alone:0)

  2. My withdrawl from Effexor was similar to that. OMG I kept thinking that drug should be banned because it did horrible things to me when I came off of it.

  3. Glad to hear things are a little better. :-)

  4. Keep taking should never go off the meds cold turkey. I hope you find a way to get that prescription filled each month. It is helping you and that is all that matters. I am not sure about the increase....maybe later when you arent feeling that the 10mgs are working as well, then bump up to the higher dose.

  5. I have heart palpitations from anxiety, too! I've never taken meds for it but I know how scary it can be. And, how FRUSTRATING it can be. I'll be thinking of you, and please think of me in return :) xoxo!


Want to share your craziness or words of support?? Let us know here!! We do all replying through e-mail.